You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
NONPARAMETRIC TESTS FOR THE MULTIVARIATE MULTI-SAMPLE LOCATION PROBLEM
Yonghwan Um and Ronald H. Randles
Vol. 8, No. 3 (July 1998), pp. 801-812
Published by: Institute of Statistical Science, Academia Sinica
Stable URL: http://www.jstor.org/stable/24306464
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Nonparametric tests for the multi-sample multivariate location problem are proposed which extend the two-sample multivariate rank tests by Randles and Peters (1990) to the multi-sample setting. The asymptotic distributions of the proposed statistics under the null hypothesis and under certain contiguous alternatives are obtained for a class of elliptically symmetric distributions. Comparisons are made between the proposed statistics and several competitors via Pitman asymptotic relative efficiencies and Monte Carlo results. The tests proposed perform better than the Lawley-Hotelling generalized T2 for heavy-tailed distributions. For normal to light-tailed distributions, the proposed statistics also perform better than other nonparametric competitors and the proposed analog of the signed-rank test performs better than the Lawley-Hotelling generalized T2 for light-tailed distributions.
Statistica Sinica © 1998 Institute of Statistical Science, Academia Sinica